# SDR ASOA200900507

- Difficulty date: April 29, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 19,110 hours, 15,653 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FWD FACE HAS TWO BROKEN ISOLATORS.  REMOVED & REPLACED ISOLATORS ON REAR PRESSURE BULKHEAD IAW CRJ 200 SRM 51-42-10.
